Vol. 97, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Almost rigid Hopfian and dual Hopfian atomic Boolean algebras

James Thomas Loats and Judith Roitman

Vol. 97 (1981), No. 1, 141–150
Abstract

There are no nontrivial constraints on the number of atoms and the size of an almost rigid dual Hopfian atomic Boolean algebra with no more than c atoms; and no nontrivial constraints on the number of atoms of an almost rigid Hopfian, dual Hopfian atomic Boolean algebra of size c.

Mathematical Subject Classification 2000
Primary: 06E05
Secondary: 03C65, 03E35, 03G05
Milestones
Received: 15 January 1980
Published: 1 November 1981
Authors
James Thomas Loats
Judith Roitman